# SDR DL73E971453

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N381DL
- Make and model: Boeing 737247
- Aircraft serial: 23608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768237
- Condition: Gouged
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AT STA 490 WAS FOUND DAMAGED AT THE LAP SPLICE AT STRINGER 26R.  THE DAMAGE CONSISTED OF A GOUGE THAT PENETRATED THE UPPER SKIN AND BONDED DOUBLER OF THE OVERLAPPING SKIN IN THE SPLICE AREA.  THE OVERLAPPED SKIN WAS UNDAMAGED.  DAMAGE REMOVAL RESULTED IN A CUTOUT MEASURING 3 BY 8.  A REPAIR DOUBLER WAS INSTALLED AND APPROVED PER FAA DER FORM 8110-3, DER DESIGNATION SO-831 DATED 7-22-97.
